More on the Isomorphism SU(2) x SU(2)=SO(4)

Kazuyuki Fujii, Hiroshi Oike, TAtsuo Suzuki

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)471-485
JournalInt.J.of Geom.Methods in Mod.Phys
Volume4
Publication statusPublished - 2007 May 1

Cite this

More on the Isomorphism SU(2) x SU(2)=SO(4). / Fujii, Kazuyuki; Oike, Hiroshi; Suzuki, TAtsuo.

In: Int.J.of Geom.Methods in Mod.Phys, Vol. 4, 01.05.2007, p. 471-485.

Research output: Contribution to journalArticle

Fujii, Kazuyuki ; Oike, Hiroshi ; Suzuki, TAtsuo. / More on the Isomorphism SU(2) x SU(2)=SO(4). In: Int.J.of Geom.Methods in Mod.Phys. 2007 ; Vol. 4. pp. 471-485.
@article{80eb3c71a16c458281e1d76775bddf87,
title = "More on the Isomorphism SU(2) x SU(2)=SO(4)",
author = "Kazuyuki Fujii and Hiroshi Oike and TAtsuo Suzuki",
year = "2007",
month = "5",
day = "1",
language = "English",
volume = "4",
pages = "471--485",
journal = "Int.J.of Geom.Methods in Mod.Phys",

}

TY - JOUR

T1 - More on the Isomorphism SU(2) x SU(2)=SO(4)

AU - Fujii, Kazuyuki

AU - Oike, Hiroshi

AU - Suzuki, TAtsuo

PY - 2007/5/1

Y1 - 2007/5/1

M3 - Article

VL - 4

SP - 471

EP - 485

JO - Int.J.of Geom.Methods in Mod.Phys

JF - Int.J.of Geom.Methods in Mod.Phys

ER -